|Title:||On positive solutions of a system of max-type difference equations||Journal:||Journal of Computational Analysis and Applications||Volume:||16||Issue:||5||First page:||906||Last page:||915||Issue Date:||1-Jan-2014||Rank:||M22||ISSN:||1521-1398||Abstract:||
The boundedness character and global stability of positive solutions of the next system of difference equations with maximum (Formula Presented.) n ∈ N0 , where p, c ∈ (0, ∞), are studied in this paper.
|Keywords:||Boundedness character | Convergence | Max-type system | Positive solution | System of difference equations||Publisher:||Eudoxus Press|
Show full item record
checked on Nov 27, 2022
checked on Nov 28, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.